# SDR ASAA2019041989054

- Difficulty date: April 18, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 46,104 hours, 13,678 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Worn
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISH TC 78472010 ON #2 ENGINE S/N 802325 FOUND MISSING /CHIPPED CU-N1-IN BEYOND AREA X ON FWD CONVEX SIDE OF BLADES 2-9,11,12,14,15,18 AND 20-24 PER AMM 72-21-02-200-801-F01. GROUNDED - YES. REPLACED ALL 24 FAN BLADES ON #2 ENGINE REF T/C 78472010 CFM56-7 FAN BLADE LUBRICATION.
